# SDR DL72S992375

- Difficulty date: October 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N499DA
- Make and model: Boeing 727232
- Aircraft serial: 21143
- System (JASC): 7120 · Engine Mount Section
- Part: Angle
- Part number: 65312813
- Condition: Corroded
- Location: Nr 2 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENG AFT MOUNT SUPPORT ANGLE LEFT HAND WAS CORRODED.  REPLACED ANGLE.
